Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 57, NWS Charleston, SC

August 9, 2018Berkeley County, Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Aug 9, 2018, 8:20 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 55 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2018, 8:20 PM EDT (00:20 UTC)
Expired
Aug 9, 2018, 9:15 PM EDT
In force
55 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 8:32 PM EDTTSTM WND DMG1 Ssw West Ashley, SCA TREE WAS REPORTED DOWN BESIDE A HOUSE ON OPAL AVENUE.
Aug 9, 8:32 PM EDTTSTM WND DMG1 Ssw West Ashley, SCA TREE WAS REPORTED DOWN ON A HOUSE ON OPAL AVENUE.
Aug 9, 8:35 PM EDTTSTM WND DMG1 Nnw Charleston, SCA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF BENSON AND HUGER STREETS. THE ROADWAY WAS COMPLETELY BLOCKED. TIME DETERMINED USING RADAR DATA.
Aug 9, 8:36 PM EDTMARINE TSTM WIND 391 E Charleston, SCTHE NATIONAL OCEAN SERVICE TIDE GAGE LOCATED IN CHARLESTON HARBOR MEASURED A 34 KNOT WIND GUST.
Aug 9, 8:40 PM EDTTSTM WND DMG2 Sw Daniel Island, SCA LARGE TREE FELL ON A HOUSE IN THE AREA OF OF BLAKEWAY AND SCHOONER STREETS ON DANIEL ISLAND. THE HOUSE SUSTAINED ROOF DAMAGE AND WATER LEAKED INTO THE UPSTAIRS BEDROOM.
Aug 9, 8:40 PM EDTMARINE TSTM WIND 472 Ssw Charleston, SCTHE WEATHERFLOW SITE NEAR CHARLESTON MEASURED A 41 KNOT WIND GUST.
Aug 9, 8:43 PM EDTTSTM WND DMG2 Nne Mount Pleasant, SCPOLICE DISPATCH REPORTED A TREE DOWN ON U.S. HIGHWAY 17 AT THE MATHIS FERRY ROAD INTERSECTION IN MT. PLEASANT. THE TREE WAS BLOCKING PART OF THE ROAD. TIME WAS ESTIMATED FROM RADAR DATA.
Aug 9, 8:50 PM EDTMARINE TSTM WIND 411 E Sullivans Island, SCTHE WEATHERFLOW SITE AT STATION 28.5 ON SULLIVANS ISLAND MEASURED A 36 KNOT WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

460 
WUUS52 KCHS 100020
SVRCHS
SCC015-019-100115-
/O.NEW.KCHS.SV.W.0057.180810T0020Z-180810T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
820 PM EDT THU AUG 9 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...

* Until 915 PM EDT.

* At 818 PM EDT, a severe thunderstorm was located near Magnolia
  Gardens, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Emergency management. These thunderstorms have a history 
           of producing numerous trees down with strong wind gusts.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Charleston, North Charleston, Mount Pleasant, Goose Creek, Hanahan,
  Downtown Charleston, Fort Sumter and Naval Weapons Station
  Charleston.

This warning includes...
 I-26 between mile markers 211 and 221.
 I-526 between mile markers 11 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3274 7983 3267 7986 3259 7997 3252 8016
      3252 8023 3272 8021 3272 8004 3300 8004
      3303 7956 3289 7955
TIME...MOT...LOC 0018Z 273DEG 21KT 3279 8012 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
892 
WWUS52 KCHS 100052
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
852 PM EDT THU AUG 9 2018

SCC015-019-100115-
/O.CON.KCHS.SV.W.0057.000000T0000Z-180810T0115Z/
Charleston SC-Berkeley SC-
852 PM EDT THU AUG 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 852 PM EDT, a severe thunderstorm was located over Mount Pleasant,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Charleston, Mount Pleasant, Downtown Charleston, Fort Sumter, Isle Of
Palms, Folly Beach, Sullivan's Island and Awendaw.

This warning includes...
 I-26 near mile marker 221.
 I-526 between mile markers 24 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3274 7983 3273 7985 3267 7986 3259 7997
      3274 7998 3285 7994 3282 7993 3285 7993
      3286 7994 3298 7990 3303 7956 3289 7955
TIME...MOT...LOC 0052Z 273DEG 21KT 3278 7988 

HAIL...<.75IN
WIND...60MPH
 
$$
858 
WWUS52 KCHS 100104
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
904 PM EDT THU AUG 9 2018

SCC015-100114-
/O.CAN.KCHS.SV.W.0057.000000T0000Z-180810T0115Z/
Berkeley SC-
904 PM EDT THU AUG 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY IS
CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3274 7983 3284 7984 3295 7975 3303 7956
      3289 7955
TIME...MOT...LOC 0104Z 265DEG 24KT 3284 7969 

$$

SCC019-100115-
/O.CON.KCHS.SV.W.0057.000000T0000Z-180810T0115Z/
Charleston SC-
904 PM EDT THU AUG 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CHARLESTON COUNTY...

At 904 PM EDT, a severe thunderstorm was located 10 miles east of
Mount Pleasant, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Mount Pleasant, Isle Of Palms, Sullivan's Island, Awendaw, Boone Hall
Plantation, Garris Landing, Mount Pleasant Regional Airport and Price
Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3274 7983 3284 7984 3295 7975 3303 7956
      3289 7955
TIME...MOT...LOC 0104Z 265DEG 24KT 3284 7969 

HAIL...<.75IN
WIND...60MPH
 
$$
032 
WWUS52 KCHS 100119
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
919 PM EDT THU AUG 9 2018

SCC019-100129-
/O.EXP.KCHS.SV.W.0057.000000T0000Z-180810T0115Z/
Charleston SC-
919 PM EDT THU AUG 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3274 7983 3284 7984 3295 7975 3303 7956
      3289 7955
TIME...MOT...LOC 0119Z 273DEG 21KT 3284 7959 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:59 PM EDT, 21 minutes earlier.

Area forecast discussion, Aug 9, 7:59 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
759 PM EDT Thu Aug 9 2018

.SYNOPSIS...
Inland low pressure will persist into next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Thursday evening: A cluster of severe thunderstorms across the
central CWA has been enhanced by complex mesoscale boundary
interaction and will continue to push toward the ESE. These
thunderstorms will continue to produce pockets of damaging
winds, as well as very heavy rain and excessive cloud to ground
lightning, for the next 1 to 2 hours. This will push the threat
for locally severe weather into the Charleston Tri-County area,
and heavy rain could combine with the elevated high tide to
produce some street flooding in downtown Charleston. Adjusted
PoPs and other hourly parameters to account for ongoing/expected
near term trends.

Additional scattered/multicell thunderstorms will also advance
into inland/western counties this evening. While these
thunderstorms could also pose an isolated threat for brief
damaging winds, the latest guidance suggests that overall
coverage will gradually wane by late evening. Not long after
midnight, PoPs fall to less than 15 percent with no explicit
mention of showers/thunderstorms over land. Even near the coast,
the land breeze/associated offshore flow should hold any
overnight convection off the coast.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
The weather pattern becomes more unsettled across the Southeast. The
mid-levels consist of broad high pressure centered in the southern
Gulf of Mexico Friday. This high will slowly drift northward into
Sunday. Meanwhile, a weak trough will be over the MS Valley Friday
morning, moving eastward and passing over or just to our north
Saturday morning. Then, a elongated low forms to our north Saturday
and persist into Sunday. At the surface, a combination of troughing,
low pressure, and a stationary front will be to our west during the
short term. The interaction/development/dissipation of these surface
features with the mid-levels will drive the weather each day.
Though, the mesoscale details will be somewhat complex. We're
generally forecasting chance POPs each afternoon. Though, Saturday
and Sunday appear to be the more active days. PWATs hover around 2".
Instability is more typical of mid-August values. So
afternoon/evening showers and thunderstorms are a good bet. Given
the atmospheric setup, severe storms (especially this weekend) with
damaging winds cannot be ruled out. By the details are too hard to
pin down at this point and will be best defined as the forecast
rolls into the near term. Both high and low temperatures will be
about 2-3 degrees above normal.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A cutoff low over the Midwest will dip southward early next week,
making its closest approach to our area Monday into Tuesday. High
pressure sliding into its more climatologically normal position to
our east will turn low level flow more southwesterly during this
time, and low level moisture will surge, with PWats over 2 inches.
This, in combination with a series of shortwaves that will pivot
around the southern periphery of the afore mentioned upper low will
result in continued unsettled weather for the early part of the
week. By midweek, the upper low will shift towards the Northeast and
ridging will reestablish locally, ushering in a warmer and drier
pattern.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Expect thunderstorms in the KSAV vicinity into early evening.
Expect amendments to account for direct thunderstorm impacts as
this situation evolves. The chance for thunderstorms in the
KCHS vicinity appears much more uncertain, and no mention of
thunderstorms is justified through the 18Z TAF period. Outside
any thunderstorms, expect VFR through the 18Z TAF period.

Extended Aviation Outlook: Brief flight restrictions are
possible in afternoon/evening showers/thunderstorms. Otherwise,
VFR.

&&

.MARINE...
Tonight: Given the west/offshore flow, thunderstorms over land
could push into coastal waters and produce locally hazardous
conditions, especially through this evening. Otherwise, the sea
breeze will give way to enhanced SW winds as high as 15-20 kt,
then winds will veer back to the west and will diminish somewhat
by dawn. Seas of 2-3 feet will prevail, although seas as high
as 4 feet could develop tonight beyond 20 nm.

The weather pattern becomes more unsettled across
the Southeast as low pressure persists inland. The marine side can
expect mostly SW winds. Winds could become gusty near the coast with
the sea breeze each afternoon. Seas will average 2-3 ft through
Saturday, then 2-4 ft Sunday onward.

&&

.TIDES/COASTAL FLOODING...
A Perigean Spring Tide will contribute to elevated high tide
levels into early next week. The evening high tides could
produce minor coastal flooding, mainly Friday into Mon. Thus,
Coastal Flood Advisories are possible.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...SPR
SHORT TERM...MS
LONG TERM...CEB/MS
AVIATION...MS/SPR
MARINE...MS/SPR
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 9, 3:47 PM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
347 PM EDT Thu Aug 9 2018

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-102000-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
347 PM EDT Thu Aug 9 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048>051-102000-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
347 PM EDT Thu Aug 9 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Coastal Flooding: Astronomical factors and winds turning somewhat
onshore each evening will lead to elevated tides through the weekend.
Minor coastal flooding is possible with the evening high tides,
mainly Friday into Monday. Coastal Flood Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Aug 9, 7:45 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
745 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     1 NE HENDERSONVILLE     32.81N  80.71W
08/09/2018                   COLLETON           SC   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TREE DOWN ON US 17 NORTH
            ALTERNATE.

&&

CORRECTED EVENT

EVENT NUMBER CHS1800701

99
Local storm report, Aug 9, 7:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     6 WNW WALTERBORO        32.93N  80.76W
08/09/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN IN
            THE 1200 BLOCK OF PENNY CREEK DRIVE.

0708 PM     TSTM WND DMG     2 SW WALTERBORO         32.88N  80.69W
08/09/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN IN
            THE 2300 BLOCK OF HENDERSONVILLE HIGHWAY AND US-17
            ALTERNATE.

0735 PM     TSTM WND GST     LOWCOUNTRY REGIONAL AIR 32.92N  80.64W
08/09/2018  M46 MPH          COLLETON           SC   AWOS

            THE KRBW AWOS MEASURED A 40 KNOT WIND GUST.

&&

EVENT NUMBER CHS1800703
EVENT NUMBER CHS1800704
EVENT NUMBER CHS1800705

BSH
Local storm report, Aug 9, 8:03 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
803 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND DMG     2 WSW WALTERBORO        32.90N  80.71W
08/09/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED 2 TREES DOWN ON
            I-95. ONE TREE WAS DOWN NEAR MILE MARKER 53 NORTHBOUND
            AND THE OTHER WAS DOWN BETWEEN MILE MARKERS 54 AND 55.

&&

EVENT NUMBER CHS1800706

BSH
Local storm report, Aug 9, 8:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
806 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     3 SE WALTERBORO         32.88N  80.62W
08/09/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
            HIGHWAY 64 ABOUT A HALF MILE FROM RODEO DRIVE.

&&

EVENT NUMBER CHS1800707

BSH
Local storm report, Aug 9, 8:09 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
809 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     2 SSE WALTERBORO        32.87N  80.66W
08/09/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
            HIGHWAY 303 NEAR RIVERS STREET.

&&

EVENT NUMBER CHS1800708

BSH
Local storm report, Aug 9, 8:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
812 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     2 NW WALTERBORO         32.93N  80.69W
08/09/2018                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN IN
            THE 2000 BLOCK OF BELLS HIGHWAY.

&&

EVENT NUMBER CHS1800709

BSH

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:21 PM EDTSpecial Marine WarningCHS114 min
Aug 9, 8:44 PM EDTAreal Flood AdvisoryCHSCharleston91 min
Aug 9, 10:13 PM EDTSpecial Marine WarningCHS33 min
Aug 10, 6:02 PM EDTCoastal Flood AdvisoryCHS4 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.